Can someone please let me know if you have had any of these side effect. I have been on antidepressents for over 25 years but mailny the last 10 years on Cymbalta. I was feelin ok but wanted more energy so I went to see a new doctor since i was self medication myself. (I am in the Mental Health Field). However, we first increased the cymbalta to 90 miligrams which gave me more energy but I beleive sent me into a hypo mania states. So we weaned my self down to 30 miligrams and added seroquel. Forget that... I was like someone hit me and I was walking around like a zombie. From there I went to cymbalta 30 mg along with Geodon and if needed clonpin at night wasn't haven'tmuch luck with that. I went off the Geodon and stayed on cymbalta 30 and added ambiify. I was on that for a week and got very angry said things i normally wouldn't. I went back to the doctor and he put me on Lithilum. Not feeling so great. No sure if it is the withdrawls of the cymbalta or the new meds. Mind you this was all done in a month time. I think my body and mind is in shock. I feel nausea, head in a fog,hot and cold flashes. and I don't know what elese to do.
anybody please help.
Withdrawls Of Cymbalta
Started by maxy, May 06 2010 07:58 AM
No replies to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users